Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

HuskyChef

mild acne back after year rof clear skin, how do I remove the red marks while on low dose of accutane?

Recommended Posts

Posted

So basically.. I used to have terrible cystic acne.. went on accutane almost 2 years ago..skin cleared up great..marks healed blah blah..     ended up going on a second dose after my first dose because I was getting very mild spots but nothing serious..    3 months off my second dose now and spots returned for a bit..nothing cystic but ended up going on a low dose of accutane at 10-20mg a day and my skin is under control again..   now,my problem is the damn red marks after the spots! As I'm sure many other people can agree..I HATE them..with a passion! so I was just wondering what I could take while on my low dose of accutane that could be useful in fading them?   Was using treclin for a bit but found "La roche possay effaclar Duo +" and it advertises on the box that it fades spot marks,blemises,etc because it contains a small amount of salycilic acid... so I'm using that atm for the last 2 days (it kind of burns tho).   What would be better for fading marks? the treclin or the duo+?  I was looking in to possbily getting Dan's AHA+ 10% on the store and trying that once a night.  Basically I just need direction off people who know more than me haha

Thanks in advance!

Share this post


Link to post
Share on other sites

×